# SDR DALA2019071304237

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,358 hours, 36,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME OF CLEAR VIEW WINDOW RT, UPPER AFT CORNER. (CPIL). NRC 00528: REPAIR SECTION I WAS PERFORMED ON FRAME OF CLEAR VIEW WINDOW RT, UPPER AFT CORNER PER ER/A 579524-14 REV ORIGINAL AND ETI-17-19-110 REV. 9. NO LEAKS WERE FOUND PER AMM 21-30-00 780-801. ASSOCIATED ER/A 00-579524 ADDED FOR AC 9508. (LP #1168456)
